RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 22, Number 2  


On the conditions for existence of unidirectional motions of binary mixtures in the Oberbeck–Boussinesq model
V. K. Andreev, I. V. Stepanova
3
A numerical model of inflammation dynamics in the core of myocardial infarction
O. F. Voropaeva, Ch. A. Tsgoev
13
On the differential realization of a second-order bilinear system in a Hilbert space
A. V. Lakeyev, Yu. E. Linke, V. A. Rusanov
27
Flow regimes in a flat elastic channel in presence of a local change of wall stiffness
V. Yu. Liapidevskii, A. K. Khe, A. A. Chesnokov
37
Functional invariant solutions to Maxwell's system: dependence on time
M. V. Neshchadim, A. A. Simonov
49
Study of an inverse boundary value problem of aerohydrodynamics given the value of the forward flow velocity
R. B. Salimov, E. N. Khasanova
62
The canonical form of the rank 2 invariant submodels of evolutionary type in ideal hydrodynamics
D. T. Siraeva
70
Global solvability of a system of equations of one-dimensional motion of a viscous fluid in a deformable viscous porous medium
M. A. Tokareva, A. A. Papin
81
Selectivity of electromagnetic influence on the oscillations of a heavy conductive liquid in a channel
A. K. Tomilin, N. F. Kurilskaya
94
A contact problem for a plate and a beam in presence of adhesion
A. I. Furtsev
105
Family of phase portraits in the spatial dynamics of a rigid body interacting with a resisting medium
M. V. Shamolin
118
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020